English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Scattering of topological solitons on holes and barriers

MPS-Authors
/persons/resource/persons185074

Zakrzewski,  W. J.
Max Planck Institute for the Physics of Complex Systems, Max Planck Society;

/persons/resource/persons184372

Brand,  J.
Max Planck Institute for the Physics of Complex Systems, Max Planck Society;

Locator
There are no locators available
Fulltext (public)

Piette05ep-topological.pdf
(Any fulltext), 781KB

Supplementary Material (public)
There is no public supplementary material available
Citation

Piette, B., Zakrzewski, W. J., & Brand, J. (2005). Scattering of topological solitons on holes and barriers. Journal of Physics A-Mathematical and General, 38(48), 10403-10412.


Cite as: http://hdl.handle.net/11858/00-001M-0000-0029-9F4B-5
Abstract
There is no abstract available